# SDR COMA0260624

- Difficulty date: November 1, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 10,721 hours, 10,848 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 50105201
- Part serial: DEC981555
- Condition: Worn
- Location: L/H Mlg
- Part time: 7,604 hours, 7,211 cycles
- Stage of operation: TO
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

FLIGHT 6047 DURING T/O FULL RT RUDDER COULD NOT COMPENSATE FOR AIRCRAFT PULLING LEFT.REPLACED THE L/H OUTBD BRAKE ASSY.
